# SDR DALA2018011600274

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 68,186 hours, 18,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  TROUBLESHOT IAW FIM 33-51-00-815-802.  R & R THE EMERGENCY LIGHTS ALTERNATE TRANSFER RELAY K10570 IAW WDM 33-51-11. OPS CHECKED GOOD.
